# SDR AALA202310106295

- Difficulty date: September 22, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737823
- Aircraft serial: 44459
- Aircraft time: 11,527 hours, 4,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD SUPPORT RAIL ASSEMBLY LOCATED AT BS 500I, FROM LBL 24 TO RBL24. REPLACED SUPPORT PER SRM 51-40-02.
